Getbig Bodybuilding, Figure and Fitness Forums
October 24, 2014, 11:35:02 AM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Damn bro's!! whats going on here lately? (NEW PIC!)  (Read 1559 times)
EL Mariachi
Getbig V
*****
Posts: 6025


« on: August 06, 2010, 03:40:47 PM »

Hmmm lost fucking 25 pounds in 7weeks weeks or so, thats what happens when you quit a antidepressant, cant eat for shit, but feel better than ever!!! just took the pic from bed gonna sleep so its dark, and yes i tried my toughest tough guy stare!!!!


* Picture0015.JPG (58.72 KB, 1280x800 - viewed 566 times.)
Report to moderator   Logged
Eyeball Chambers
Getbig V
*****
Posts: 13704


Would you hold still? You're making me fuck up...


« Reply #1 on: August 06, 2010, 03:43:59 PM »

Hmmm lost fucking 25 pounds in 7weeks weeks or so, thats what happens when you quit a antidepressant, cant eat for shit, but feel better than ever!!! just took the pic from bed gonna sleep so its dark, and yes i tried my toughest tough guy stare!!!!

I thought you were Mexican?  Huh
Report to moderator   Logged

S
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #2 on: August 06, 2010, 03:45:24 PM »

I thought you were Mexican?  Huh

nah
Report to moderator   Logged
Eyeball Chambers
Getbig V
*****
Posts: 13704


Would you hold still? You're making me fuck up...


« Reply #3 on: August 06, 2010, 03:48:44 PM »

nah

Good luck with everything mi amigo!

I hear people can't get erections on antidepressants, as Tony Soprano would say; Are the bonefish back in season?
Report to moderator   Logged

S
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #4 on: August 06, 2010, 03:52:17 PM »

Good luck with everything mi amigo!

I hear people can't get erections on antidepressants, as Tony Soprano would say; Are the bonefish back in season?

i had mirtazapine, its one that doesnt affect the libido but it was too fucking powerful, not good one at all, glad i quit.
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #5 on: August 06, 2010, 03:53:21 PM »

When did the site get dead, i cant see a interesting thread here, all men in thongs, what happened to the good posters, is sevastase's book finished yet?
Report to moderator   Logged
Fatpanda
Getbig V
*****
Posts: 9689


One getbigger to rule them all.


« Reply #6 on: August 06, 2010, 03:54:50 PM »

Hmmm lost fucking 25 pounds in 7weeks weeks or so, thats what happens when you quit a antidepressant, cant eat for shit, but feel better than ever!!! just took the pic from bed gonna sleep so its dark, and yes i tried my toughest tough guy stare!!!!

how you feeling after quitting the antid's ?

i would have thought you would have felt worse.
Report to moderator   Logged

175lbs by 31st July
NarcissisticDeity
Getbig V
*****
Gender: Male
Posts: 44070


I dont care what Ronnie says bc hes not a credible


« Reply #7 on: August 06, 2010, 03:55:45 PM »

Hmmm lost fucking 25 pounds in 7weeks weeks or so, thats what happens when you quit a antidepressant, cant eat for shit, but feel better than ever!!! just took the pic from bed gonna sleep so its dark, and yes i tried my toughest tough guy stare!!!!

 Wink


* Picture0015.jpg (47.86 KB, 1280x800 - viewed 526 times.)
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #8 on: August 06, 2010, 03:57:09 PM »

how you feeling after quitting the antid's ?

i would have thought you would have felt worse.

well ofcourse i had one month the flu first, insomnia, still have some insomnia and lots of withdrawals, but i can handle them, i still feel much better without the drug, feel best when sober!!!
Report to moderator   Logged
danielson
Getbig V
*****
Posts: 16660


Basile likes young lads


« Reply #9 on: August 06, 2010, 03:58:51 PM »

i had mirtazapine, its one that doesnt affect the libido but it was too fucking powerful, not good one at all, glad i quit.

You gotta mix that with Effexor, offsets the drowsiness. I don't know from experience, but I like to read about drugs.
Report to moderator   Logged

E
Fatpanda
Getbig V
*****
Posts: 9689


One getbigger to rule them all.


« Reply #10 on: August 06, 2010, 03:59:42 PM »

well ofcourse i had one month the flu first, insomnia, still have some insomnia and lots of withdrawals, but i can handle them, i still feel much better without the drug, feel best when sober!!!

sorry man, maybe i missed your story  Huh

were you addicted to booze ? or what ? what has happened to you ?

Report to moderator   Logged

175lbs by 31st July
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #11 on: August 06, 2010, 03:59:53 PM »

Wink

thank you sir.for not training for a month and many days with only 700/800 cals a day im surprised i havent wasted in to oblivion.
Report to moderator   Logged
Master Blaster
Getbig V
*****
Posts: 5874


Not sure if getbig full of trolls or trolls getbig


« Reply #12 on: August 06, 2010, 04:00:27 PM »

well ofcourse i had one month the flu first, insomnia, still have some insomnia and lots of withdrawals, but i can handle them, i still feel much better without the drug, feel best when sober!!!

Have you paid any visits recently to the other getbiggers?

Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #13 on: August 06, 2010, 04:02:27 PM »

You gotta mix that with Effexor, offsets the drowsiness. I don't know from experience, but I like to read about drugs.

no bro, thats too much serotonine in the system, can get you serotonine syndrome, you cant just look at the side effects. but if you really need a drug your best bet is to take something mild, mirtazapine fucks you up.
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #14 on: August 06, 2010, 04:28:06 PM »

Have you paid any visits recently to the other getbiggers?



not yet broskie
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #15 on: August 06, 2010, 04:30:15 PM »

.


* patrick_bateman-1.jpg (26.94 KB, 460x300 - viewed 447 times.)
Report to moderator   Logged
Fatpanda
Getbig V
*****
Posts: 9689


One getbigger to rule them all.


« Reply #16 on: August 06, 2010, 04:32:10 PM »

el, have you tried meditation?
Report to moderator   Logged

175lbs by 31st July
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #17 on: August 06, 2010, 04:35:44 PM »

el, have you tried meditation?


are you serious? im expert in meditation, but when you get racing thaughts at night its hard to concentrate, i havent done it in a long time do miss it now and then.
Report to moderator   Logged
newmom
Guest
« Reply #18 on: August 06, 2010, 04:36:56 PM »

Hope you feel and are feeling better EL
Report to moderator   Logged
Fatpanda
Getbig V
*****
Posts: 9689


One getbigger to rule them all.


« Reply #19 on: August 06, 2010, 04:37:34 PM »


are you serious? im expert in meditation, but when you get racing thaughts at night its hard to concentrate, i havent done it in a long time do miss it now and then.

well i think its time to raise your game and take it too the next level.
Report to moderator   Logged

175lbs by 31st July
benchmstr
Getbig V
*****
Gender: Male
Posts: 11545

Heraclitus was right


« Reply #20 on: August 06, 2010, 04:38:20 PM »

i had mirtazapine, its one that doesnt affect the libido but it was too fucking powerful, not good one at all, glad i quit.
i went off of them, and wasnt hungry either.....it was a vitamin b problem that some people get when they stop taking the meds.....after i injected some vitamin b, i was eating again...

bench
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #21 on: August 06, 2010, 04:44:40 PM »

well i think its time to raise your game and take it too the next level.

lets make some real cash, then all the time for meditating
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #22 on: August 06, 2010, 04:46:44 PM »

i went off of them, and wasnt hungry either.....it was a vitamin b problem that some people get when they stop taking the meds.....after i injected some vitamin b, i was eating again...

bench

well not eating was last of my concerns, but i can take it no problem, im eating better now, but good to know about the B vit. 
Report to moderator   Logged
EL Mariachi
Getbig V
*****
Posts: 6025


« Reply #23 on: August 06, 2010, 04:54:13 PM »

Hope you feel and are feeling better EL

yes, never better. looking good moms
Report to moderator   Logged
benchmstr
Getbig V
*****
Gender: Male
Posts: 11545

Heraclitus was right


« Reply #24 on: August 06, 2010, 04:56:59 PM »

well not eating was last of my concerns, but i can take it no problem, im eating better now, but good to know about the B vit. 
i didnt know about it either....so i went to my Dr's house and asked him about it....he said just take some b vitamins and it would go away...they dont have to be injectable....but i was at tractor supply, and it was on sale!!!

bench
Report to moderator   Logged
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!